On new differential equations of the first order in the space M(1,4) × R(u) with non-trivial symmetries
Abstract
New first-order differential equations in M(1,4) × R(u), invariant under splitting subgroups of the generalized Poincaré group P(1,4), are presented.
Downloads
Published
2003-05-27
How to Cite
Fedorchuk, V. M., & Fedorchuk, V. I. (2003). On new differential equations of the first order in the space M(1,4) × R(u) with non-trivial symmetries. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 3, 49–53. Retrieved from https://studmath.uken.krakow.pl/article/view/13466
Issue
Section
Published